# SDR DALA2022011000161

- Difficulty date: January 7, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 62,058 hours, 29,052 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2078682) DURING INSPECTION FOUND "OIL CAN" CONDITION ON AFT PRESSURE BULKHEAD WEB STA 1016, BETWEEN BL-0 AND S-5L , UPPER SIDE. "OIL CAN" CONDITION ON AFT PRESSURE BULKHEAD WEB STA 1016, BETWEEN BL-0 AND S-5L , UPPER SIDE WAS REPAIRED PER ETI-37-21-542 REV. 3 AND ER/A 596493-14AD.
